# SDR GLBA2002203

- Difficulty date: December 16, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 14,699 hours, 18,359 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: 1013810087
- Part serial: 500930
- Part time: 981 hours, 959 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BATT TIE ANNUN ILLUMS IN FLIGHT, R&R BATTERY
